Hiroshima Mathematical Journal

Nonoscillation generating delay terms in even order differential equations

R. S. Dahiya

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 5, Number 3 (1975), 385-394.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136534

Digital Object Identifier
doi:10.32917/hmj/1206136534

Mathematical Reviews number (MathSciNet)
MR0387774

Zentralblatt MATH identifier
0317.34056

Subjects
Primary: 34K15

Citation

Dahiya, R. S. Nonoscillation generating delay terms in even order differential equations. Hiroshima Math. J. 5 (1975), no. 3, 385--394. doi:10.32917/hmj/1206136534. https://projecteuclid.org/euclid.hmj/1206136534


Export citation

References

  • [1] R.Bellman and K. Cooke, .'Differential-Difference Equations', Academic Press, New York, 1963.
  • [2] J.S.Bradley, Oscillation theorems fora second order delay equation, J. Differential Equations, 8 (1970), 397-403.
  • [3] R. S.Dahiya and Bhagat Singh, On oscillatory behavior of even order delay equations, J. Math. Anal. Appl. 42(1973), 183-190.
  • [4] R. S.Dahiya, Oscillation generating delay terms in even order differential equations, J. Math. Anal. Appl. 49(1975), 158-165.
  • [5] H. E. Golwitzer, Onnon-linear oscillations for a second order delay equation, J. Math. Anal. Appl. 26(1969), 385-389.
  • [6] G. B. Gustafson, Bounded oscillation of linear andnon-linear delay differential equations of even order, J.Math. Anal. Appl. 46 (1974), 175-189.
  • [7] Michael E. Hammett, Nonoscillation properties of a non-linear differential equation, Proc. Amer. Math. Soc. 30 (1971), 92-96.
  • [8] G. Ladas, Oscillation and asympototic behavior ofsolutions ofdifferential equations with retarded argument, J.Differential Equations 10 (1971), 281-290.
  • [9] G. Ladas, G. Ladde and J.S.Papadakis, Oscillation offunctional differential equations generated bydelay, J. Differential equations, 12 (1972), 385-395.
  • [10] G. Ladas andV.Lakshmikantham, Oscillation caused by retarded actions, Applicable Anal. 4 (1974), 9-15.
  • [11] M. Minorsky, 'Nonlinear oscillations', Van Nostrand, New Jersey, 1962.
  • [12] S. B. Norkin, 'Differential Equations ofthe Second Order with Retarded Arguments', American Mathematical Society, Rhode Island, 1972.
  • [13] H. Onose, Oscillatory property of ordinary differential equations of arbitrary order, J. Differential Equations, 7 (1970), 454-458.
  • [14] I.J. Schoenberg, The elementary cases of Landau's problem ofinequalities between derivatives. MRC Technical Summary Report #1147, Feb (1972), Mathematics Research Center, TheUniversity of Wisconsin, Madison. (Reproduced in Amer. Math. Monthly, 80(1973), 121-158.) [15] Bhagat Singh, Nonoscillations offorced fourth order retarded equations, SIAM J. Appl. Math. 28(1975) 265-269.
  • [16] Bhagat Singh, Oscillation andnonoscillation of even order nonlinear delay differential equations, Quart. Appl. Math. 31 (1973), 343-349.
  • [17] Bhagat Singh, Nonoscillation theorems and asymptotic behavior offunctional differential equations with time lag, communicated forpublication.
  • [18] V. A. Staikos and A. G. Petsoulas, Some oscillation critera for second order nonlinear delay differential equations, J. Math. Anal. Appl. 30 (1970), 695-701.
  • [19] V. A. Staikos, Oscillatory properties of certain delay differential equations, Bull. Soc. Math. Grece 11 (1970), 1-5.
  • [20] K. F. Teodorcik, 'Self Oscillatory System', 3rd Edition, Gostehizdat, Moscow, 1952. (Russian).
  • [21] P. Waltman, A note on an oscillation criterion for an equation with functional argument, Canadian Math. Bull. 11 (1968), 593-595.